# SDR SWIA20230930

- Difficulty date: September 30, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD3 CENTER INTERCOSTAL HAS A CRACK AT THE FWD FLANGE.   (C-CHECK RO 11/21/2023)   REMOVED INSTALLED NEW PAX DOOR DD3 INTERCOSTAL REF CRJ 200 SRM 51-42-06, CRJ-200 SRM 51-42-21 AND DWG 601R31702 REV N. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
